# SDR SWAA102212

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 6,122 hours, 3,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT SIGN BROKEN.  REMOVED AND REPLACED EXIT SIGN PER MM.
